Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 34, Issue 3, 2018
Metadata
 

Uniqueness for discrete Schrödinger evolutions
Philippe Jaming, Yurii I. Lyubarskii, Eugenia Malinnikova and Karl-Mikael Perfekt
pp. 949–966
Abstract | Full-Text PDF (276 KB) | Metadata

Local monomialization of a system of first integrals of Darboux type
André Belotto da Silva
pp. 967–1000
Abstract | Full-Text PDF (427 KB) | Metadata

Critical points of non-regular integral functionals
Lucio Boccardo and Benedetta Pellacci
pp. 1001–1020
Abstract | Full-Text PDF (325 KB) | Metadata

Intertwinings and generalized Brascamp–Lieb inequalities
Marc Arnaudon, Michel Bonnefont and Aldéric Joulin
pp. 1021–1054
Abstract | Full-Text PDF (399 KB) | Metadata

Characterising Sobolev inequalities by controlled coarse homology and applications for hyperbolic spaces
Juhani Koivisto
pp. 1055–1070
Abstract | Full-Text PDF (250 KB) | Metadata

$L^p$-bounds on spectral clusters associated to polygonal domains
Matthew D. Blair, G. Austin Ford and Jeremy L. Marzuola
pp. 1071–1091
Abstract | Full-Text PDF (325 KB) | Metadata

Multiplicative energy of polynomial images of intervals modulo $q$
Kyle Castro and Mei-Chu Chang
pp. 1093–1101
Abstract | Full-Text PDF (191 KB) | Metadata

Lower bounds for codimension-1 measure in metric manifolds
Kyle Kinneberg
pp. 1103–1118
Abstract | Full-Text PDF (251 KB) | Metadata

A Nash–Kuiper theorem for $C^{1,\frac{1}{5}-\delta}$ immersions of surfaces in 3 dimensions
Camillo De Lellis, Dominik Inauen and László Székelyhidi Jr.
pp. 1119–1152
Abstract | Full-Text PDF (450 KB) | Metadata

On zeros of analytic functions satisfying non-radial growth conditions
Alexander Borichev, Leonid B. Golinskii and Stanislav Kupin
pp. 1153–1176
Abstract | Full-Text PDF (401 KB) | Metadata

New bounds for bilinear Calderón–Zygmund operators and applications
Wendolín Damián, Mahdi Hormozi and Kangwei Li
pp. 1177–1210
Abstract | Full-Text PDF (427 KB) | Metadata

Connectivity of Julia sets of Newton maps: a unified approach
Krzysztof Barański, Núria Fagella, Xavier Jarque and Bogusława Karpińska
pp. 1211–1228
Abstract | Full-Text PDF (677 KB) | Metadata

A new strategy for resolution of singularities in the monomial case in positive characteristic
Hiraku Kawanoue and Kenji Matsuki
pp. 1229–1276
Abstract | Full-Text PDF (551 KB) | Metadata

Boundedness of spectral multipliers for Schrödinger operators on open sets
Tsukasa Iwabuchi, Tokio Matsuyama and Koichi Taniguchi
pp. 1277–1322
Abstract | Full-Text PDF (530 KB) | Metadata

The Dirichlet problem for $p$-harmonic functions with respect to arbitrary compactifications
Anders Björn, Jana Björn and Tomas Sjödin
pp. 1323–1360
Abstract | Full-Text PDF (513 KB) | Metadata

Dislocations of arbitrary topology in Coulomb eigenfunctions
Alberto Enciso, David Hartley and Daniel Peralta-Salas
pp. 1361–1371
Abstract | Full-Text PDF (204 KB) | Metadata

Explicit local multiplicative convolution of $\ell$-adic sheaves
Antonio Rojas-León
pp. 1373–1386
Abstract | Full-Text PDF (258 KB) | Metadata

Structure of tangencies to distributions via the implicit function theorem
Silvano Delladio
pp. 1387–1400
Abstract | Full-Text PDF (211 KB) | Metadata

Sparse domination on non-homogeneous spaces with an application to $A_p$ weights
Alexander Volberg and Pavel Zorin-Kranich
pp. 1401–1414
Abstract | Full-Text PDF (246 KB) | Metadata

$C_0$-semigroups of $2$-isometries and Dirichlet spaces
Eva A. Gallardo-Gutiérrez and Jonathan R. Partington
pp. 1415–1425
Abstract | Full-Text PDF (220 KB) | Metadata